# SDR SWAA2021062873995

- Difficulty date: May 17, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270 Lbl5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL BEAM AT B.S. 270; L.B.L 5; W.L. 207.54. ; / [01] REMOVED CORROSION ON INTERCOSTAL LATERAL AT B.S 270;L.B.L. 5;W.L.207.54. MAX. MAT. LOSS; L=1.0XW=.4XD=0.012 ; ORIGINAL MAT.THICKNESS 0.050; MAT. REMAINING 0.038 FOUN TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 STEP 4.C.(2)(A) FIG 105 DETAIL F; [02] VERIFIED CORROSION DAMAGE IS OUT OF LIMITS IAW SRM 53-1--51-1A-1; [03] ACCOMPLISHED REPAIR PER EA M-21-153-00277; [04] VERIFIED ACCOMPLISHMENT OF FLIGHT DECK FLOOR REPAIR ON EA M-21-153-00277; [05] VERIFIED ALL WORK ACCOMPLISHED PER EA M-21-153-00277
